# SDR DALA1053640917

- Difficulty date: December 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 60,107 hours, 46,792 cycles
- Engine: Pwa JT8D
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 9911834521
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS CORRODED HORIZ STAB ATTACH INBD LT AND RT BUSHINGS AT TOPO OF VERT STAB REPAIRED IAW ERA 488232-14, REV ORIG.
